# SDR V0XR20110225001

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) STRINGER IN LT NACELLE HAS A CRACK AT AFT END I/B STA YN6, XN 169.9 TO XN 206.0.  REPLACED STRINGER IN LT NACELLE I/B AT YN6 FROM XN 169.9 TO XN 206 IAW DHC8-100 SRM 51-10-00, 51-40-11.
